Une caractérisation des mesures de Gibbs sur C(0,1)Zd par le calcul des variations stochastiques

Roelly S, Zessin HN (1993)
Annales de l'Insitut Henri Poincaré - Probabilités et statistiques 29(3): 327-338.

Zeitschriftenaufsatz | Veröffentlicht | Französisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Roelly, Sylvie; Zessin, Hans NorbertUniBi
Abstract / Bemerkung
Gibbs measures on C (0, 1)Z(d) associated to a given potential are characterized as the unique probability measures for which an equilibrium equation like (2. 6) holds, where appear a stochastic integral as operator, a derivative operator on path space and a Gibbsian density which takes into account the interaction between the particles. When the interaction desappears (free system) our result then gives a characterization of the infinite product of Wiener measures as the unique probability measure on C(0, 1)Z(d) under which the infinite dimensional Ito integral and the derivative operator are in duality.
Erscheinungsjahr
1993
Zeitschriftentitel
Annales de l'Insitut Henri Poincaré - Probabilités et statistiques
Band
29
Ausgabe
3
Seite(n)
327-338
ISSN
0246-0203
Page URI
https://pub.uni-bielefeld.de/record/1644930

Zitieren

Roelly S, Zessin HN. Une caractérisation des mesures de Gibbs sur C(0,1)Zd par le calcul des variations stochastiques . Annales de l'Insitut Henri Poincaré - Probabilités et statistiques. 1993;29(3):327-338.
Roelly, S., & Zessin, H. N. (1993). Une caractérisation des mesures de Gibbs sur C(0,1)Zd par le calcul des variations stochastiques . Annales de l'Insitut Henri Poincaré - Probabilités et statistiques, 29(3), 327-338.
Roelly, S., and Zessin, H. N. (1993). Une caractérisation des mesures de Gibbs sur C(0,1)Zd par le calcul des variations stochastiques . Annales de l'Insitut Henri Poincaré - Probabilités et statistiques 29, 327-338.
Roelly, S., & Zessin, H.N., 1993. Une caractérisation des mesures de Gibbs sur C(0,1)Zd par le calcul des variations stochastiques . Annales de l'Insitut Henri Poincaré - Probabilités et statistiques, 29(3), p 327-338.
S. Roelly and H.N. Zessin, “Une caractérisation des mesures de Gibbs sur C(0,1)Zd par le calcul des variations stochastiques ”, Annales de l'Insitut Henri Poincaré - Probabilités et statistiques, vol. 29, 1993, pp. 327-338.
Roelly, S., Zessin, H.N.: Une caractérisation des mesures de Gibbs sur C(0,1)Zd par le calcul des variations stochastiques . Annales de l'Insitut Henri Poincaré - Probabilités et statistiques. 29, 327-338 (1993).
Roelly, Sylvie, and Zessin, Hans Norbert. “Une caractérisation des mesures de Gibbs sur C(0,1)Zd par le calcul des variations stochastiques ”. Annales de l'Insitut Henri Poincaré - Probabilités et statistiques 29.3 (1993): 327-338.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar